# SDR 98ZZZX3703

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19289
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 320115
- Condition: Leak
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N, Y
- Precautionary procedure: A, E

## Discrepancy

PHX/LAX - FLT 643 - ENGINE FIRE INDICATION ON CLIMB-OUT NR 2 ENGINE.  SHUT DOWN NR 2 ENGINE, RETURNED TO PHX.
